Flute vortices in nonuniform magnetic fields

Yu, M. Y. ; Shukla, P. K. ; Varma, R. K. (1985) Flute vortices in nonuniform magnetic fields The Physics of Fluids, 28 (9). pp. 2925-2927. ISSN 0031-9171

Full text not available from this repository.

Official URL: http://pof.aip.org/resource/1/pfldas/v28/i9/p2925_...

Related URL: http://dx.doi.org/10.1063/1.865215


Localized double vortices associated with the flute modes are shown to exist. Special emphasis is given to the effect of the convective variation of the fluid magnetic moment. It is shown that the latter effect considerably modifies the existence regions of the vortices.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
Keywords:Magnetic Fields; Flute Instability; Vortices; Magnetic Moments; Variations; Nonlinear Problems; Steady-state Conditions; Plasma; Magnetic Mirrors
ID Code:58381
Deposited On:31 Aug 2011 06:14
Last Modified:31 Aug 2011 06:14

Repository Staff Only: item control page